MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952838400
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
Same case as mdr id; 2134265-2018-01264.It was reported that stent damage occurred.A 3.50x28mm promus premier¿ stent was selected for use.However, upon loading the device over the wire, the stent broke in half.The device was replaced with a 4.00x38mm promus premier¿ stent but the stent was damaged upon trying to insert the device into the sheath.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr., eval summary attached, method codes, result codes, conclusion codes updated.Device evaluated by mfr: promus premier us mr 4.00 x 38mm stent delivery system was returned for analysis.The crimped stent was examined and no issues were noted.The stent showed no signs of damage or movement and was set equidistant between the proximal and distal markerbands.The outer diameter was measured and the result was within max crimped stent profile measurement.The balloon cones were reviewed and there were no issues noted.The balloon had not been subjected to any significant positive pressure.A visual and tactile examination of the hypotube revealed a break at approximately 592mm distal from the distal end of the strain relief.There were multiple hypotube kinks noted.The shaft polymer extrusion was examined and there were no issues noted.The bi-component bond showed no signs of damage or strain.The tip was visually examined and no issues were noted.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.(b)(4).
 
Event or Problem Description

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7286217
Report Number2134265-2018-01265
Device Sequence Number1110047
Product Code NIQ
UDI-Device Identifier08714729845041
UDI-Public08714729845041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2019
Device Model NumberH7493952838400
Device Catalogue Number39528-3840
Device Lot Number0021152296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2018
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer03/13/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1